# SDR SWAA2015042038701

- Difficulty date: April 15, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 82,956 hours, 68,169 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2627221
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE CRACKED AT NR 1 SLAT SKIN INBD AUX TRACK CUT OUT.  REPAIRED SKIN IAW EA.
